I've only been on Seasonique for 2 months and I'm worried about how long the pill period will last. I've just now started experiencing side-effects and I'm starting to wonder if this pill is for me. Help?
Everyone is different when it comes to taking the pill.If you are on it due to experiencing long/heavy periods,the pill will usually make them lighter and last less than they would without being on it!!
You'll have to speak to your doc if you are experiencing troublesome side effects as this pill might not be agreeing with you,there are many pills out there,so with help from your doc you should be able to find the right one for you!
Hope this helps
Best of luck and take care hun
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2011 • 3 answers
Posted 25 May 2011 • 2 answers
Posted 2 Sep 2011 • 1 answer
Posted 24 Jun 2014 • 2 answers
Posted 24 Aug 2016 • 0 answers